# SDR UPS06447466

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: O-Ring
- Condition: Worn
- Location: L1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J

## Discrepancy

INSPECTION TYPE:N/A ATB - IMMEDIATELY AFTER T/O SMOKE WAS SENSED IN C/P.  SMOKE WAS COMING FROM THE AREA OF WINDOW L1.  WINDOW HEAT WAS TURNED OFF.  RAN CHECKLIST.  FUEL WAS JETTISONED TO LANDING WT AND FLIGHT RETURNED TO ANC.  FOUND TERMINAL-A LOOSE.  REMOVED OLD O-RING.  INSTALLED ALTERNATE O-RING PER GMM 3-6-9.  OPS CHECK NORMAL IAW MM 30-41-01.
